# SDR R61A2021011900075

- Difficulty date: January 3, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N242JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 31,383 hours, 19,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17086119005
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK.  CORROSION FLOOR LEVEL SPLICE R90 Y-0 - -10.  REPLACED FLOOR SPLICE IAW SRM 51-40-08.
